I read some of the questions and answers, pretty well.
Thanks for providing such an opoortunity for all the people. I have a an urgent question.
Now I am 29 years old. When I was about 21 years I had itching in my vaginal. I was using Condid-B auintment whenever I get that. After several years I did not have that problem at all. Now recently I have been getting the same itching problem. I have been using the same medicine. But no use of it now. Previously whenever I was using that I had a good relief and I was not getting that itching and irritation pretty frequently. But now I have been having this almost all daily. Can you please suggest me what I need to do now...??
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?